Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Corrigenda


Journal: Math. Comp. 33 (1979), 847-848
DOI: https://doi.org/10.1090/S0025-5718-79-99972-1
Original Article: Math. Comp. 32 (1978), 293-295.
Original Article: Math. Comp. 27 (1973), 111-121.
Original Article: Math. Comp. 31 (1977), 578-580.
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-79-99972-1
Article copyright: © Copyright 1979 American Mathematical Society